| Model Number |
24950J |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/12/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the reader portion of the remote monitor was heating up so much that the patient could not hold it to the skin.A new monitor was ordered for the patient.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product analysis: model: 24950j, serial/lot#: (b)(4): the remote monitor was returned and analysis revealed that there was a defective radio frequency (rf) head battery.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The monitor was replaced and returned.